Facebook Pixel
EmpowHER Guest

postinor 2

By Anonymous December 20, 2015 - 12:21am
Rate This

I had my period at nov 3 & ended around 8 nov..few days later i had sex & the condom slip inside my vagina & sperm drop inside me...later about 2 hours i took posinor 2 as recommended by the pharmacy 2 tablets at once..later after 6 days i had a bleeding & last for 6 days...until now i waited for 31 days for my next period to come..lastly i got the sign of period comin..a little blood..but only for 8 hours my period stop...what does this means isnt the effect of postinor 2 delay my period again or is this the sign of pregnant..i did a pregnacy test..but negatif..could this be the postinor effect to the delay my period

Add a Comment1 Comments


Hello and welcome to EmpowHer,
In general the second postinor pill is supposed to be taken 12 hours after the first.
In any case, if you do not take the drug correctly, it will not be effective.
If it was effective on the other hand, the bleeding you experienced was most likely a side effect of the drug and your next period is irregular also because of taking the drug. It does not necessarily mean you are pregnant.
You can always take a pregnancy test to be certain whether or not you are pregnant.

December 20, 2015 - 1:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.